Strong Wind, York
- When
- November 2, 5:30 PM EST
- Where
- York forecast zone
- Measured
- 37 kt (43 mph) measured gust
- Property damage
- $1,000
- Reported by
- Buoy
Wind gust of 43 mph was recorded at York River East RR Light.
The combination of Extratropical Storm Noel tracking up off the Mid Atlantic Coast and High Pressure building into the region from the northwest produced strong northeast winds over portions of Eastern Virginia.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AKQ wrote it up.
The combination of Extratropical Storm Noel tracking up off the Mid Atlantic Coast and High Pressure building into the region from the northwest produced strong northeast winds over portions of Eastern Virginia.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Nov 2, 2:44 PM EST, 2 hours 46 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
344 PM EDT FRI NOV 2 2007
.SYNOPSIS...
HURRICANE NOEL WILL TRANSITION INTO AN INTENSE LOW PRESSURE SYSTEM
AS IT PASSES EAST OF THE MID ATLANTIC STATES TONIGHT AND SATURDAY.
THIS LOW WILL CONTINUE TO MOVE NORTHEAST AND AWAY FROM OUR REGION
SATURDAY AFTERNOON. HIGH PRESSURE RETURNS FOR SUNDAY AND MONDAY. A
STRONG COLD FRONT CROSSES THE REGION TUESDAY...FOLLOWED BY COLDER
WEATHER FOR THE MIDDLE AND END OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
RTHR CHALLENGING FCST EVEN IN THE NEAR TERM AS NOEL MOVG SOMEWHAT
E OF FCSTD TRACK (HUGGING GULF STREAM WALL). THIS MOVMNT HAS KEPT
ANY PCPN FROM REACHNG THE NC COAST THIS AFTRN...PER KMHX RADAR
LOOP. IN ADDITION...STRNG SUBSIDENCE CONTS TO ERODE WRN XTNT OF
CLOUD SHIELD AS SKIES CONT TO BE CLOUD FREE W OF I95. THUS...A LOW
CONFIDENCE NEAR TERM FCST AS TO WHETHER ANY PCPN ACTUALLY MAKES IT
INLAND. HOWEVER...GIVEN MODELS CONT TO PROG ENUF MSTR W INTO CSTL
SCTNS LATE TONITE...I HAVE KEPT LOW CHC POPS ALONG CSTL SCTNS BUT
PUSHED TIMING BACK SVRL HRS. CLD FCST TRICKY AS WELL. MAY END UP
BEING CLR W OF I95 TO CLDY ALONG THE COAST. DESPITE THE E MOVMNT
OF THE STORM WILL KEEP CRNT WND HEADLINES IN PLACE AS SYSTMS WND
FIELD CONTS TO EXPAND AS IT TRANSITIONS INTO EXTRA-TRPLCL LOW.
THIS OCCURS AS LOW GETS N OF WRMR GULF STREAM WTRS...GNRLY ABEAM
OF MID ATLNTC COAST. WIDE RANGE OF TMPS XPCTD AS LOW RANGE FROM
M30S WRN PIEDMONT TO L-M50S SERN CSTL AREAS.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
NOEL PULLS AWAY FROM RGN SAT WHILE CONTG TO INTENSIFY AS IT MOVES
NE ALONG ERN SEABOARD TO A PSN ALONG THE NOVA SCOTIA COAST SAT
NIGHT. P-GRDNT BEGINS TO RELAX...BUT NOT BEFORE ANTHR BREEZY TO
WNDY SAT. LEFT A SLGHT CHC POPS THRU 15Z IVOF OXB AS THAT WILL BE
THE LAST PLACE ACROSS AKQ FA THE SYSTM AFFECTS. WEAK VORT SPINNING
ARND SYSTM SHUD RESULT IN SCT-BKN SC DRNG AFTRN. TMPS SEASONAL...
MAINLY FROM U50S-L60S. CLR TO PT CLDY SAT NITE. LOWS M30S-NR 50.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
CONT DRY WITH SEASONABLE TMPS MON. MODELS BRING NXT FRNTL BNDRY
ACROSS RGN TUE. LTST DATA SHOWING ENUF MSTR WITH BNDRY TO INCRS
POPS A BIT. SO WILL CARRY 30 POPS TUE. BNDRY EXITS OFF CST TUE
NITE FOLLOWED BY ANTHR INPRESSIVE SHOT OF CAA BY WED. DRY WITH BLO
NRML TMPS WED THRU FRI. HIGHS L-M50S. LOWS MAINLY IN THE 30S WITH
SOME U20S PSBL IN THE NRMLLY COLDER AREAS.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
MAIN STORY WITH TAFS TODAY AND TONIGHT WILL BE STRONG GUSTY WINDS AS
NOEL TRANSITIONS TO EXTRATROPICAL AND TRACKS OFFSHORE UP THE
ATLANTIC COAST. SITES NEARER THE COAST WILL BE MORE AFFECTED AS
SUSTAINED NORTHERLY WINDS REACH 30 TO 40 KTS AND GUSTS EXCEED 50
KTS. MVFR WITH SOME PERIODS OF IFR AT THESE LOCATIONS WITH LOW
CLOUDS AND POSSIBLY SOME SHOWER ACTIVITY. VFR EXPECTED AT INLAND
SITES...BUT STILL BREEZY WITH WIND GUSTS OVER 20 KTS. WINDS WILL
EVENTUALLY START TO COME DOWN LATE SAT AFTN. HIGH PRES REMAINS IN
CONTROL FOR REST OF WEEKEND AND START OF NEXT WEEK. NEXT COLD FRONT
XPECTD ON TUE.
&&
.MARINE...
STORM SYS NOW SPINNING WELL OFF THE SE CST...WILL MOVE RATHER
QUICKLY NNE OFF THE EASTERN SEABOARD TNGT THRU SAT WHILE
INTENSIFYING. WILL MAINTAIN STORM WARNING/GALE WARNING HEADLINES FOR
MARINE AREA INTO EARLY SAT MORNG. STILL THINK STRNGER WNDS/WND GUSTS
WILL BE LATER THIS EVENG/TNGT...AS STORM MOVES BY OFF THE NC/VA CST.
SEAS AVERAGING 9 TO 12 FT CURRENTLY...MAY BUILD TO AS HI AS 12 TO 16
FT TNGT INTO ERLY SAT MORNG. HIGH SURF ADVSY REMAINS IN EFFECT INTO
SAT AFTN. WNDS WILL DIMINISH DURING SAT AND SAT NGT...AS STORM SYS
MOVES AWAY TWD/INTO CANADIAN MARITIMES. CALMER CONDS SUN AND MON AS
HI PRES BLDS INTO/ACRS FA. A COLD FRNT PUSHES THRU TUE MORNG AND
AFTN FOLLOWED BY HI PRES BLDG IN AGAIN DURING WED.
&&
.TIDES/COASTAL FLOODING...
WILL MAINTAIN CSTL FLOOD ADVSYS FOR MIDDLE/SRN CHES BAY CNTIES AND
VA BCH/INLAND AND OUTER BANKS CURRITUCK SND UNTIL 8 AM SAT...DUE TO
TIDES NEAR 2 FT ABV NORMAL AT THE TIME OF HIGH TIDE. WILL CONTINUE
WITH CSTL FLOOD WATCH FOR MD/VA ERN SHR CNTIES...SINCE ANY CSTL
FLOODING WUD NOT OCCUR UNTIL ERLY SAT MORNG WHEN NEXT HI TIDE CYCLE
IS WITH TIDES NEAR 2 FT ABV NORMAL.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH SURF ADVISORY UNTIL 2 PM EDT SATURDAY FOR MDZ025.
HIGH WIND WARNING UNTIL 11 AM EDT SATURDAY FOR MDZ025.
COASTAL FLOOD WATCH THROUGH SATURDAY MORNING FOR MDZ025.
WIND ADVISORY UNTIL 11 AM EDT SATURDAY FOR MDZ022>024.
NC...HIGH WIND WARNING UNTIL 8 AM EDT SATURDAY FOR NCZ015>017-032-
102.
COASTAL FLOOD ADVISORY UNTIL 8 AM EDT SATURDAY FOR NCZ017-102.
WIND ADVISORY UNTIL 8 AM EDT SATURDAY FOR NCZ013-014-030-031.
HIGH SURF ADVISORY UNTIL 2 PM EDT SATURDAY FOR NCZ017-102.
VA...HIGH WIND WARNING UNTIL 8 AM EDT SATURDAY FOR VAZ091-094-095-
097-098.
COASTAL FLOOD ADVISORY UNTIL 8 AM EDT SATURDAY FOR VAZ084-086-
091-094-095-098.
WIND ADVISORY UNTIL 8 AM EDT SATURDAY FOR VAZ077-078-084>086-
093-096.
HIGH SURF ADVISORY UNTIL 2 PM EDT SATURDAY FOR VAZ098>100.
HIGH WIND WARNING UNTIL 11 AM EDT SATURDAY FOR VAZ099-100.
COASTAL FLOOD WATCH THROUGH SATURDAY MORNING FOR VAZ099-100.
MARINE...STORM WARNING UNTIL 6 AM EDT SATURDAY FOR ANZ632-633-650-652-
654-656-658.
GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ANZ630-631.
&&
SYNOPSIS...MPR
NEAR TERM...MPR
SHORT TERM...MPR
LONG TERM...MPR
AVIATION...KCS
MARINE...TMG
TIDES/COASTAL FLOODING...TMGHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 356 AM EDT FRI NOV 2 2007 ANZ632-650-652-654-656-030800- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- 356 AM EDT FRI NOV 2 2007 ...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING STORM WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ021-NCZ012-031-VAZ048-049-060>076-079>083-087>090-092-030800- DORCHESTER-NORTHAMPTON NC-CHOWAN-FLUVANNA-LOUISA-PRINCE EDWARD- CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY- AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN- ESSEX-WESTMORELAND-RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-SURRY-JAMES CITY- SOUTHAMPTON- 356 AM EDT FRI NOV 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ091-094-095-030800- YORK-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- 356 AM EDT FRI NOV 2 2007 ...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ013-014-030-VAZ077-078-085-093-096-030800- HERTFORD-GATES-BERTIE-NORTHUMBERLAND-LANCASTER-MIDDLESEX- ISLE OF WIGHT-SUFFOLK- 356 AM EDT FRI NOV 2 2007 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA AND THE NORTHERN NECK OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ015-016-032-VAZ097-030800- PASQUOTANK-CAMDEN-PERQUIMANS-CHESAPEAKE- 356 AM EDT FRI NOV 2 2007 ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ017-VAZ098-030800- INLAND CURRITUCK-VIRGINIA BEACH- 356 AM EDT FRI NOV 2 2007 ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA AND SOUTH HAMPTON ROADS VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY COASTAL FLOOD ADVISORY HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY COASTAL FLOOD ADVISORY HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ025-VAZ099-100-030800- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 356 AM EDT FRI NOV 2 2007 ...COASTAL FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 PM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND AND THE EASTERN SHORE OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH HIGH SURF ADVISORY HIGH WIND WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH HIGH SURF ADVISORY HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ022>024-030800- WICOMICO-SOMERSET-INLAND WORCESTER- 356 AM EDT FRI NOV 2 2007 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VAZ084-086-030800- GLOUCESTER-MATHEWS- 356 AM EDT FRI NOV 2 2007 ...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY... ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE PENINSULA OF VIRGINIA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY WIND ADVISORY .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY WIND ADVISORY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ633-658-030800- CURRITUCK SOUND- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- 356 AM EDT FRI NOV 2 2007 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING STORM WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630-631-030800- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- 356 AM EDT FRI NOV 2 2007 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY AND THE SOUTHERN CHESAPEAKE BAY. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ102-030800- OUTER BANKS CURRITUCK- 356 AM EDT FRI NOV 2 2007 ...GALE WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 PM EDT SATURDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 8 AM EDT SATURDAY... ...HIGH WIND WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 AM EDT SATURDAY... ...STORM WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EDT SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING HIGH SURF ADVISORY COASTAL FLOOD ADVISORY HIGH WIND WARNING STORM WARNING .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH SURF ADVISORY COASTAL FLOOD ADVISORY HIGH WIND WARNING .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ALB
The national radar mosaic for the moment the first event began.
4 strong wind. Local standard time, as filed.
Wind gust of 43 mph was recorded at York River East RR Light.
Wind gust of 41 mph was measured at NGU. Wind gust of 40 mph was measured at ORF.
Wind gust of 53 mph was measured at CHLV2. Wind gust of 49 mph was measured at Cape Henry. Wind gust of 47 mph was measured at the Chesapeake Bay Bridge Tunnel. Wind gust of 41 mph was measured at NTU.
Wind gust of 46 mph was recorded at Rappahannock Light.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2007Every state in 2007This day in weather historyWarnings in Virginia, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 65683, 65680, 65678, 65691.